Absolut meßbare Punktmengen im euklidischen Raum.

H. Hadwiger

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 119-148
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hadwiger, H.. "Absolut meßbare Punktmengen im euklidischen Raum.." Commentarii mathematici Helvetici 28 (1954): 119-148. <http://eudml.org/doc/139074>.

author = {Hadwiger, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differentiation und Integration reeller Funktionen. Maßtheorie.},
pages = {119-148},
title = {Absolut meßbare Punktmengen im euklidischen Raum.},
url = {http://eudml.org/doc/139074},
volume = {28},
year = {1954},

AU - Hadwiger, H.
TI - Absolut meßbare Punktmengen im euklidischen Raum.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 119
EP - 148
KW - Differentiation und Integration reeller Funktionen. Maßtheorie.
UR - http://eudml.org/doc/139074
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.